• auntiesqueeky's Avatar

    auntiesqueeky shared an experience

    Side Effects (Allergic reaction): Of course "the rash", which I already mentioned. My mouth has become sensitive, esp. to salt. My hair was thinning, we cut it short and I still have my hair. I was already a type2 diabetic, my numbers aren't the best. I already had high BP, it giggles around a bit. I can't move without having to go pee first- if I don't I can't hold it. I'm so tired...... the list gos on and on.

  • auntiesqueeky's Avatar

    auntiesqueeky shared an experience

    Drug or Chemo Therapy (Chemotherapy): My "cocktail": Allopurinol (lowers uric acid), Cytoxan, Vincristine, Rituxan. I completed 4 out of 6 treatments, than I broke out in a rash. Dermatologist believes it is an adverse reaction to one of my drugs. I've had it just over 4 weeks. It started on my stomach and chest, spread to my arms, back and shoulders. Now it's on my legs. In the beginning it was just VERY itchy and rashy, now my arms look like chicken pox. I have been put on Prednisone(20mg) and Triamcinolone(cream). The oncologist is stopping my chemo for at least another 2-3 weeks or until my rash is gone. Wish they had a "scratch" test to see which drug caused this.

  • auntiesqueeky's Avatar

    auntiesqueeky shared an experience

    Procedure or Surgery (Bone Marrow test): I felt little to nothing... pressure, no pain. My marrow was dry, so they had to take a piece of bone. I am a stage 3.

  • auntiesqueeky's Avatar

    auntiesqueeky shared an experience

    Oh No (Diagnosed): My mind went blank, no questions, no emotions, had to go to hospital to have diagnoses confirmed.

  • auntiesqueeky's Avatar

    auntiesqueeky started following

    User: GregP_WN